# SDR SWIA2018100545126

- Difficulty date: September 13, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 30,826 hours, 28,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO THE INNER SURFACE OF THE FUSELAGE SKIN AT APPROX. FS574.0 AT STR 27, AROUND THE ANTENNA CUT OUT, (C-CHECK) RO: 10/04/2018 REMOVED CORROSION ON FUSELAGE AT FS574 AT STR27 AROUND ANTENNA CUTOUT IAW REO. OPS CHECK GOOD AT THIS TIME.
